# SDR AALA201807279030

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK ON EMERGENCY EXIT LIGHT SIGN ON FORWARD DOOR LEFT HAND IN PASSENGER CABIN. REPLACED EMERGENCY EXIT LIGHT SIGN ON FWD DOOR LT PER AMM 33-51-16-400-001-A AND PERFORMED OPERATIONAL TEST OF EMERGENCY EXIT LIGHT, TEST IS OK PER AMM 33-51-16-400-001-A.
